Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 517451, 12 pages
http://dx.doi.org/10.5402/2011/517451
Research Article

Sample-Path Analysis of Single-Server Queue with Multiple Vacations

Department of Mathematics and Statistics, University of Southern Maine, 96 Falmouth Street, Portland, ME 04104-9300, USA

Received 14 March 2011; Accepted 14 May 2011

Academic Editors: F. Jauberteau and M. S. Noorani

Copyright © 2011 Muhammad El-Taha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad El-Taha, “Sample-Path Analysis of Single-Server Queue with Multiple Vacations,” ISRN Applied Mathematics, vol. 2011, Article ID 517451, 12 pages, 2011. https://doi.org/10.5402/2011/517451.